What are Generics?
Generic drugs marketed without brand names contain the exact same active ingredients used in their brand-name counterparts, but cost significantly less. The drugs are required to meet U.S. Food and Drug Administration (FDA) standards for safety, purity and effectiveness.
Generic Aggrenox (aspirin and dipyridamole) works by reducing substances in the body that cause pain, fever, and inflammation. Patients taking Aggrenox twice daily are 22% less likely to have a stroke than patients taking low-dose aspirin (25 mg twice daily) alone. In addition, over 90% of patients using Aggrenox remained stroke-free for two years!
Generic Aggrenox is also marketed as Persantine, Aspirin and Dipyridamole.
*Aggrenox® is manufactured by Boehringer Ingelheim Pharmaceuticals, Inc.
Aggrenox 200mg Pills (Generic)
|Quantity||Our Price||Price per pill|
|Add to cart Our Price: Loading... You save:|
Generic Aggrenox is used to reduce the risk of stroke in people who have had blood clots or a"mini-stroke".
Generic Aggrenox combines two medications-aspirin and extended-release dipyridamole. This combination is better than either medication alone at reducing the risk of another stroke. The 2 medications are known as antiplatelets, and they work together to make platelets in the blood less sticky, so they are less likely to clump together and form blood clots, which causes strokes.
Consult your doctor before taking this medication for either above mentioned conditions, or alternative uses.
How to take
Contact your doctor for the precise instructions that apply to you while taking Generic Aggrenox. Dosage of this medication may change during treatment depending on the severity of your condition and the progression of your illness.
Do not take the medication in larger amounts, or take it for longer than recommended by your doctor. Follow the directions on your prescription label.
Take each dose with a full glass (8 ounces) of water.
You may take Generic Aggrenox with or without food.
Inform your doctor and surgeon that you are taking this medication before you go in for any surgical procedure or medical test. Do not stop taking this medication without first speaking to your doctor, as suddenly halting treatment may worsen your condition.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using Generic Aggrenox and call your doctor at once if you have any of these serious side effects:
- weakness or fainting;
- black, bloody, or tarry stools;
- coughing up blood or vomit that looks like coffee grounds;
- severe nausea, vomiting, or stomach pain;
- fever lasting longer than 3 days;
- swelling, or pain lasting longer than 10 days; or
- hearing problems, ringing in your ears.
- Keep taking Generic Aggrenox and talk to your doctor if you have any of these less serious side effects:
- upset stomach, mild heartburn, nausea, vomiting, diarrhea;
- joint pain;
- drowsiness; or
Side effects other than those listed here may also occur.
Always read the ingredients before taking this or any other medication to ensure that there are no elements that may elicit an allergic reaction.
Avoid drinking alcohol while you are taking this medication. Alcohol may increase your risk of stomach bleeding. Do not use any other over-the-counter pain medication without first asking your doctor or pharmacist. Aspirin, salicylates, and NSAIDs (non-steroidal anti-inflammatory drugs) are contained in many medicines available over the counter. If you take certain products together you may accidentally take too much of a certain type of drug.
Read the label of any other medicine you are using to see if it contains aspirin, Generic Ibuprofen, naproxen, ketoprofen, magnesium and/or choline salicylate.
Before taking Generic Aggrenox, tell your doctor if you are using any of the following drugs:
- Generic Diamox (Diamox);
- methotrexate (Rheumatrex, Trexall);
- diabetes medications that you take by mouth;
- gout medications such as probenecid (Benemid) or sulfinpyrazone (Anturane);
- an ACE inhibitor such as benazepril (Lotensin), captopril (Capoten), enalapril (Vasotec), lisinopril (Prinivil, Zestril), quinapril (Accupril), ramipril (Altace), and others;
- Alzheimer medications such as donepezil (Aricept), galantamine (Reminyl), or rivastigmine (Exelon);
- a beta-blocker such as atenolol (Tenormin), carvedilol (Coreg), esmolol (Brevibloc), metoprolol (Lopressor, Toprol), propranolol (Inderal, InnoPran), sotalol (Betapace), timolol (Blocadren), and others;
- a diuretic (water pill) such as amiloride (Midamor, Moduretic), furosemide (Lasix), hydrochlorothiazide (HCTZ, HydroDiuril, Hyzaar, Lopressor, Vasoretic, Zestoretic), spironolactone (Aldactazide, Aldactone), triamterene (Dyrenium, Maxzide, Dyazide), and others;
- seizure medication such as carbamazepine (Carbatrol, Tegretol), phenytoin (Dilantin), or phenobarbital (Luminal, Solfoton); or
- aspirin or other NSAIDs (non-steroidal anti-inflammatory drugs) such as Generic Ibuprofen (Motrin, Advil), naproxen (Aleve, Naprosyn), indomethacin (Indocin), ketoprofen (Orudis), meloxicam (Mobic), nabumetone (Relafen), Generic Feldene (Feldene), and others.
If you are using any of these drugs, you may not be able to take Generic Aggrenox, or you may need dosage adjustments or special tests during treatment.
Take the missed dose as soon as you remember. If it is almost time for the next dose, skip the missed dose and wait until your next regularly scheduled dose. Do not use extra medicine to make up the missed dose.
Store Generic Aggrenox at room temperature away from moisture and heat.